# SDR SWIA201127603

- Difficulty date: September 11, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 35,719 hours, 51,001 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN CABIN.  (FLT 5371)  GALLEY LIGHT BALLAST BURNED UP WHEN IT FAILED.  REPLACED AFT GALLEY LIGHT BALLAST.
